# SDR AALA201711309051

- Difficulty date: November 29, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 16,938 hours, 2,667 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Defective
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. HISTORY SHOWS FLIGHT DELAYS CAUSED BY 3R DOOR BOTTLE PRESSURE LOW. INITIAL SERVICING OF DOOR BOTTLE DID NOT FIX THE PROBLEM. REPLACED DIAPHRAGM IN THE PERCUSSION MECHANISM OF THE DOOR DAMPER AND SERVICED DOOR ASSIST BOTTLE NO LEAKS NOTED.
